# SDR DALA2024011000452

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 61,653 hours, 43,605 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9501 -MISC/DE- AT 13K, THE F/A REPORTED A STRONG ELECTRICAL SMELL COMING FROM FORWARD GALLEY. COCKPIT FLIGHT CREW ALSO SMELLED IT AND DONNED O2 MASKS. SOON AFTER, IT WAS ALSO REPORTED TO BEING SMELLED IN THE TAIL AS WELL. ODOR WAS GONE BY 6K IN THE DECENT. NO INDICATION OF WHERE IT WAS COMING FROM. CORRECTIVE ACTION: MAINTENANCE RAN ALL COFFEE MAKERS AND THE OVEN. OPERATED ALL ELECTRICS AND ALL LIGHTS IN CABIN AND COCKPIT. PERFORMED DUCT BURNOUT USING ALL 3 BLEED SOURCES, WITH THE ISOLATION OF EACH. NO UNUSUAL ODOR FOUND. REPLACED BOTH COALESCER BAGS REF B717 AMM 21-54. COMPLIED WITH ALL NO-GO ODI PROCEDURES. AIRCRAFT IS OK FOR SVERVICE. (LP #4479732)
